# SDR CA971113075

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: T12411
- Condition: Fractured
- Location: Blade Root
- Part time: 11,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TEAR DOWN REPORT INDICATES A SINGULAR CT BLADE FAILURE DUE TO FATIGUE WAS THE SOURCE OF THE DAMAGE TO THE ENGINE. THE CT BLADE WAS A PMA PART.  PART TC:  4,759.
